SECCHI SIMONE

Room: 
U05, Piano: P03, Stanza: 3066
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485734

Publications

  • Noja, D., Rolando, S., & Secchi, S. (2019). A note on sign-changing solutions to the NLS on the double-bridge graph. SYMMETRY, 11(2).
  • Bieganowski, B., & Secchi, S. (2019). The semirelativistic Choquard equation with a local nonlinear term. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 39(7), 4279-4302.
  • Secchi, S. (2019). A generalized pseudorelativistic Schrödinger equation with supercritical growth. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 21(8).
  • Noja, D., Rolando, S., & Secchi, S. (2019). Standing waves for the NLS on the double-bridge graph and a rational-irrational dichotomy. JOURNAL OF DIFFERENTIAL EQUATIONS, 266(1), 147-178.
  • Secchi, S. (2018). Ground state solutions for Bessel fractional equations with irregular nonlinearities. ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018(25), 221-233.